Tohoku Mathematical Journal

Sasakian $\phi $-symmetric spaces

Toshio Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 29, Number 1 (1977), 91-113.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178240699

Digital Object Identifier
doi:10.2748/tmj/1178240699

Mathematical Reviews number (MathSciNet)
MR0440472

Zentralblatt MATH identifier
0343.53030

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Takahashi, Toshio. Sasakian $\phi $-symmetric spaces. Tohoku Math. J. (2) 29 (1977), no. 1, 91--113. doi:10.2748/tmj/1178240699. http://projecteuclid.org/euclid.tmj/1178240699.


Export citation

References